Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the mapping of the sextuples of the symmetric substitution group $G_6$ in a plane upon a quadric


Author: Arnold Emch
Journal: Bull. Amer. Math. Soc. 33 (1927), 745-750
DOI: https://doi.org/10.1090/S0002-9904-1927-04470-6
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 381--390
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 8 (1941), 665--669
MathSciNet review: 1561457
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04470-6

American Mathematical Society